- TheWorldMallHome
- Advil Multi Symptom Cold and Flu Medicine Cold Medicine for Adults with Ibuprofen Phenylephrine HCL and Chlorpheniramine Maleate 50 Coated Tablets
- Advil Multi Symptom Cold and Flu Medicine Cold Medicine for Adults with Ibuprofen Phenylephrine HCL and Chlorpheniramine Maleate 50 Coated Tablets
Advil Multi Symptom Cold and Flu Medicine Cold Medicine for Adults with Ibuprofen Phenylephrine HCL and Chlorpheniramine Maleate 50 Coated Tablets
Review:
5 -
"A masterpiece of literature" by
John Doe, written on
May 4, 20020
Great
Categories
- Mobile Phone
- Laptop and desktops
- Smartwatch
- Tablet
- TV and Audio
- Gaming
- Home & Kitchen
- Health & Beauty
- Baby
- Toys And Games
-
Sports and Outdoors
- Exercise & Fitness
- Hunting & Fishing
- Sports
-
Accessories
- Anti-Chafing Products
- Ball Storage
- Car Racks & Carriers
- Coach & Referee Gear
- Electronics & Gadgets
- Field, Court & Rink Equipment
- Gear Repair Equipment
- Gym Bags
- Inflation Devices & Accessories
- Memorabilia Display & Storage
- Multipurpose Daypacks
- Paracord
- Reflective Gear
- Sports Sunglasses
- Sports Water Bottle Accessories
- Sports Water Bottles
- Trophies, Medals & Awards
-
Appliances
-
Small Appliances
- Blenders, Mixers & Food Processors
- Bread Makers
- Coffee Machines
- Electric Steamers
- Fryers
- Indoor Grills & Griddles
- Juicers
- Kettles & Hot Water Dispensers
- Kitchen Scales
- Microwave Ovens
- Milk Frothers
- Sandwich Makers & Panini Presses
- Small Appliance Parts & Accessories
- Specialty Appliances
- Toasters
- Vacuum Sealers
- Waffle Makers & Irons
- Dishwashers
- Freezers & Refrigerators
- Vacuums
-
Small Appliances
Advil Multi Symptom Cold and Flu Medicine Cold Medicine for Adults with Ibuprofen Phenylephrine HCL and Chlorpheniramine Maleate 50 Coated Tablets
Available:Out of Stock
Wishlist
Compare
- Product SKU: B07CVWZ36S
- Category:Cold, Flu & Allergy,Health,UAE
$66.65
$73.32
About this item
- Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
- Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
- Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
- Cold medicine for adults available in easy-to-take coated tablet form
- For use by people 12 years of age and older
- Take one tablet every four hours while symptoms persist
- HSA and FSA eligible product
About this item
- Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
- Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
- Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
- Cold medicine for adults available in easy-to-take coated tablet form
- For use by people 12 years of age and older
- Take one tablet every four hours while symptoms persist
- HSA and FSA eligible product
Brand | Advil Respiratory |
Active Ingredients | Ibuprofen |
Specific Uses For Product | Cold, Fever |
Item Form | Tablet |
Age Range (Description) | Adult |
Shipping
We deliver products anywhere in the world within 15-20 days depending on the country you live and the country you have chosen the product from. If you choose a product that is from the same country you live in then this will be delivered within 3 days.
Returns
We offer 15 days to return products for any reason. Products should be in original condition to qualify for the return & refund.
Exceptions to return
- product/s that are classified as hazardous materials or use flammable liquids or gases;
- product/s that have been used or damaged by you or are not in the same condition as you have received them;
- any consumable product/s which has already been used or installed;
- product/s with tampered or missing serial numbers; or
- product/s that fall under specific categories, including food, beverages, household goods, digital books, swimwear, hosiery, underwear, socks, health, contact lenses, hygiene-related and personal care product/s and certain baby product/s (e.g., tethers, diapers, hygiene tissues, feeding-related product/s) music, video, and video games.